# SDR CWQR2012040225

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: General aviation
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 4,764 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Channel
- Part number: 66120692
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE TAIL BAGGAGE DOOR HINGE,  FOUND THE LOWER FORWARD HINGE SUPPORT CHANNELS CRACKED, SB560XL-52-13 HAD BEEN COMPLIED WITH AT THE FACTORY. BUT BOTH THE 66120692 AND THE 6612069-11 CHANNELS WERE CRACKED IN 2 PLACES.  THE CRACKS EXTEND FROM THE END OF THE PART PAST THE FIRST LOCK FASTNER TOWARDS THE SECOND.
